MAUDE Adverse Event Report: SHOCKWAVE MEDICAL, INC. SHOCKWAVE IVL SYSTEM WITH THE SHOCKWAVE C2 CORONARY IVL CATHETER; SHOCKWAVE INTRAVASCULAR LITHOTRIPSY SYSTEM

SHOCKWAVE MEDICAL, INC. SHOCKWAVE IVL SYSTEM WITH THE SHOCKWAVE C2 CORONARY IVL CATHETER; SHOCKWAVE INTRAVASCULAR LITHOTRIPSY SYSTEM
Model Number 3.5 X 12MM
Health Effect - Clinical Code Chest Pain (1776)
Date of Event 01/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
Pre-procedure exam: 5 out of 10 chest pain with electrocardiogram (ekg) showing inferior wall st-elevation.After getting verbal informed consent, the patient was prepped and draped in the usual sterile fashion.Access obtained into the right radial artery.Team was working on the mid right coronary artery lesion.Per report: use of 3.5 x 12 shockwave balloon was attempted during st elevation myocardial infarction (stemi) procedure; however, the balloon was defective and could not be inflated and dye exited through the balloon.At this point another shockwave balloon was successfully brought across the entire lesion.The procedure was then completed with no further incident.Outcome: successful shockwave and balloon angioplasty of the mid right coronary artery heavily calcified lesion, with the lesion being reduced from 99% to 50% with thrombolysis in myocardial infarction (timi)-3 flow.Manufacturer response for shockwave intravascular lithotripsy system, shockwave ivl system with the shockwave c2 coronary ivl catheter (per site reporter).Defective device given to field representative.

Brand Name
SHOCKWAVE IVL SYSTEM WITH THE SHOCKWAVE C2 CORONARY IVL CATHETER
Common Device Name
SHOCKWAVE INTRAVASCULAR LITHOTRIPSY SYSTEM
Manufacturer (Section D)
SHOCKWAVE MEDICAL, INC.
5403 betsy ross drive
santa clara CA 95054
MDR Report Key19380641
Report Number19380641
Device Sequence Number15338033
Product Code QMG
UDI-Device Identifier00195451000102
UDI-Public(01)00195451000102(17)250531(10)08A230523A
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/30/2024
Report Date (Section F) 01/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.5 X 12MM
Device Catalogue NumberC2IVL3512
Device Lot Number08A230523A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/23/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/23/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age37 YR
Patient SexMale
Patient Weight78 KG
Patient EthnicityHispanic
Patient RaceWhite
Date Report Sent to FDA01/30/2024